Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 7, Pages 439-448

Fourier transforms of Lipschitz functions on certain Lie groups

Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 27 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the order of magnitude of the Fourier transforms of certain Lipschitz functions on the special linear group of real matrices of order two.